Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 360, NWS Jackson, MS

August 4, 2016Scott County, Smith County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 4, 2016, 5:59 PM CDT for Scott County, Smith County, Mississippi. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2016, 5:59 PM CDT (22:59 UTC)
Expired
Aug 4, 2016, 6:34 PM CDT
In force
35 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Scott County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 47 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 6:10 PM CDTTSTM WND DMG2 E Polkville, MSTREES DOWNED ALONG CR 563

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2659 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

495 
WUUS54 KJAN 042259
SVRJAN
MSC123-129-042345-
/O.NEW.KJAN.SV.W.0360.160804T2259Z-160804T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT THU AUG 4 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL SCOTT COUNTY IN CENTRAL MISSISSIPPI...
  NORTHERN SMITH COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 645 PM CDT

* AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BURNS...OR
  15 MILES SOUTH OF FOREST...MOVING SOUTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  RALEIGH AROUND 630 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SYLVARENA AND POLKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3199 8938 3201 8965 3205 8966 3205 8972
      3225 8968 3223 8936
TIME...MOT...LOC 2258Z 005DEG 12KT 3214 8951 

HAIL...1.00IN
WIND...60MPH
 
$$

10
2 follow-up statements
503 
WWUS54 KJAN 042321
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
621 PM CDT THU AUG 4 2016

MSC123-129-042345-
/O.CON.KJAN.SV.W.0360.000000T0000Z-160804T2345Z/
SCOTT MS-SMITH MS-
621 PM CDT THU AUG 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTH CENTRAL SCOTT AND NORTHWESTERN SMITH COUNTIES...

AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURNS...OR 17
MILES NORTHEAST OF MAGEE...MOVING SOUTHWEST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  RALEIGH AND WHITE OAK AROUND 630 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
POLKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3200 8950 3201 8965 3205 8966 3205 8972
      3225 8968 3223 8943
TIME...MOT...LOC 2321Z 023DEG 18KT 3209 8960 

HAIL...1.00IN
WIND...60MPH
 
$$

10
803 
WWUS54 KJAN 042334
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT THU AUG 4 2016

MSC123-129-042344-
/O.CAN.KJAN.SV.W.0360.000000T0000Z-160804T2345Z/
SCOTT MS-SMITH MS-
634 PM CDT THU AUG 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SCOTT AND
NORTHWESTERN SMITH COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3200 8950 3201 8965 3205 8966 3205 8972
      3225 8968 3223 8943
TIME...MOT...LOC 2333Z 005DEG 12KT 3203 8963 

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 4:35 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Aug 4, 4:35 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
435 PM CDT THU AUG 4 2016

.SHORT TERM...tonight through Saturday night...The main concern
through the short term period remains the oppressive heat and
humidity. Temperatures have climbed up into the mid to upper 90s
again resulting in heat index values above 110 in the west and above
105 elsewhere. This will be the case again Friday so the Excessive
Heat Warning over the Delta and the Heat Advisory over the remainder
of the CWA has been extended through 8PM Friday. One caveat to the
heat is the potential for convection each afternoon and evening which
local radars show over east Mississippi this afternoon. Most of this
activity will remain below severe development but strong wind gusts
to 50mph will be possible. Afternoon water vapor imagery/RAP analysis
had a shortwave over the Tennessee valley that was helping to the
convection. This shortwave will shift east tonight and the mid level
ridge that has been over the region from the west will remain
dominant through Saturday. Convection Friday is expected to be more
limited to the south. Little change is expected until Saturday night
when models show a weak cold front dropping in our area. This feature
will maintain rain chances in the north Saturday night and may help
limit temperatures Sunday. /22/

.LONG TERM...Sunday through Wednesday night...By Sunday both the
GFS/ECMWF suggest a weak frontal boundary dropping down into the area
along with PWATS climbing to 2.3-2.5 inches across most of the area.
Due to these factors, expect increased thunderstorm activity across
the area and slightly cooler high temps in the low/mid 90s. Due to
the very humid air over the area on Sunday, heat indices will
continue to climb above 105 for much of the area once again.

Diurnal showers and thunderstorm looks to be the theme each day
Monday through Wednesday, with upper ridging continuing. Will likely
continue with the hot temperatures, with heat indices climbing to
around 105 each afternoon./15/

&&

.AVIATION...At mid afternoon VFR conditions were observed and those
categories are expected to prevail at all sites through much of the
forecast period. Isolated to scattered convection this afternoon
could again result in a brief degradation of flight categories,
namely at KGTR, KMEI, and KHBG, if observed in a site's respected
aerodrome. The showers will diminish around sunset this evening.
Winds across much of the area will become near calm tonight then will
be between 4-7 knots from the north northwest again Friday. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       76  97  77  98 /  22  26  19  34
Meridian      75  96  76  97 /  30  25  21  40
Vicksburg     77  97  77  98 /  14  26  13  30
Hattiesburg   76  96  76  96 /  48  53  24  37
Natchez       77  95  77  95 /  23  41  20  40
Greenville    77  98  78  97 /   9  16   8  24
Greenwood     76  98  77  97 /  14  18   9  30

&&

.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 8 PM CDT Friday for MSZ026>033-036>039-
     042>046-048>066-072>074.

     Excessive Heat Warning until 8 PM CDT Friday for MSZ018-019-025-
     034-035-040-041-047.

LA...Excessive Heat Warning until 8 PM CDT Friday for LAZ007>009-015-
     016-023>026.

AR...Excessive Heat Warning until 8 PM CDT Friday for ARZ074-075.

&&

22/15/17
Hazardous weather outlook, Aug 4, 2:34 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
234 PM CDT THU AUG 4 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-047-051945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN-
234 PM CDT THU AUG 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

EXCESSIVE HEAT
THREAT...SIGNIFICANT
TIMING...THIS AFTERNOON AND AGAIN FRIDAY

THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDICES AT
OR ABOVE 110 DEGREES AT TIMES THROUGH THE AFTERNOON HOURS AS WELL
AS AGAIN ON LATE FRIDAY MORNING AND AFTERNOON.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

SIGNIFICANT HEAT WILL CONTINUE WITH HEAT INDICES EXPECTED TO PEAK
ABOVE 110 ON SATURDAY AND POSSIBLY INTO SUNDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

MSZ026>033-036>039-042>046-048>066-072>074-051945-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
234 PM CDT THU AUG 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...THIS AFTERNOON AND AGAIN FRIDAY

THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDICES
BETWEEN 105 AND 110 DEGREES AT TIMES THROUGH THE AFTERNOON HOURS
AS WELL AS AGAIN ON LATE FRIDAY MORNING AND AFTERNOON.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

ELEVATED HEAT STRESS WILL REMAIN A CONCERN WITH HEAT INDICES
EXPECTED TO PEAK BETWEEN 105 AND 110 DEGREES ON SATURDAY...WITH THE
HEAT CONTINUING ON SUNDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

21

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
 MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
 DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
 AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
 TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
 TEMPERATURES 100 TO 103 DEGREES.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Aug 4, 3:55 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT THU AUG 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             4 SE LAUREL             31.65N 89.11W
08/04/2016  E0.75 INCH       JONES              MS   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED IN GLADE

&&

DL
Special weather statement, Aug 4, 4:08 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT THU AUG 4 2016

MSZ072-042145-
MARION MS-
408 PM CDT THU AUG 4 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN MARION COUNTY UNTIL 445
PM CDT...

AT 407 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MORGANTOWN...OR NEAR COLUMBIA...MOVING SOUTH AT 5 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  COLUMBIA AROUND 430 PM CDT.
  KOKOMO AND PICKWICK AROUND 445 PM CDT.

LAT...LON 3107 8992 3113 8994 3113 9001 3117 9001
      3118 9003 3123 9003 3124 9004 3140 9004
      3139 8983 3129 8978 3107 8978
TIME...MOT...LOC 2107Z 352DEG 6KT 3127 8990

10
Special weather statement, Aug 4, 4:15 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT THU AUG 4 2016

MSZ064-042145-
JEFFERSON DAVIS MS-
415 PM CDT THU AUG 4 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JEFFERSON DAVIS
COUNTY UNTIL 445 PM CDT...

AT 415 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CLEM...OR 10 MILES SOUTHWEST OF MAGEE...MOVING SOUTHWEST AT 15
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PRENTISS AROUND 445 PM CDT.

LAT...LON 3176 8995 3177 8982 3177 8976 3162 8976
      3161 8975 3161 8974 3157 8974 3153 8998
TIME...MOT...LOC 2115Z 066DEG 12KT 3174 8982

10
Special weather statement, Aug 4, 4:22 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CDT THU AUG 4 2016

MSZ044-045-050-051-042145-
LEAKE MS-NEWTON MS-NESHOBA MS-SCOTT MS-
422 PM CDT THU AUG 4 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NESHOBA...
NORTHWESTERN NEWTON...SOUTHEASTERN LEAKE AND NORTHEASTERN SCOTT
COUNTIES UNTIL 445 PM CDT...

AT 422 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR PROSPECT...MOVING SOUTH AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  STEELE AND CONEHATTA AROUND 445 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SEBASTOPOL.

LAT...LON 3243 8925 3249 8948 3265 8937 3263 8922
TIME...MOT...LOC 2122Z 020DEG 9KT 3253 8935

10
Special weather statement, Aug 4, 5:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT THU AUG 4 2016

MSZ049-042315-
RANKIN MS-
540 PM CDT THU AUG 4 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN RANKIN COUNTY UNTIL 615
PM CDT...

AT 539 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR GOSHEN SPRINGS TO NEAR PELAHATCHIE.
MOVEMENT WAS SOUTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  FANNIN AROUND 615 PM CDT.

LAT...LON 3215 8995 3244 8998 3254 8977 3236 8973
      3217 8973
TIME...MOT...LOC 2239Z 059DEG 10KT 3253 8990 3229 8985

10
Special weather statement, Aug 4, 5:42 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT THU AUG 4 2016

MSZ050-056-042315-
SMITH MS-SCOTT MS-
542 PM CDT THU AUG 4 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCOTT AND NORTHERN
SMITH COUNTIES UNTIL 615 PM CDT...

AT 542 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HOMEWOOD...OR 11 MILES SOUTH OF FOREST...MOVING SOUTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PINEVILLE AROUND 555 PM CDT.
  BURNS AROUND 600 PM CDT.

LAT...LON 3228 8962 3226 8936 3206 8937 3209 8965
TIME...MOT...LOC 2242Z 005DEG 12KT 3219 8950

10

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 2:27 AM CDTExcessive Heat WarningJANBolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 2 more42 hr
Aug 4, 12:34 PM CDTSpecial Weather StatementJANClarke26 min
Aug 4, 1:43 PM CDTSpecial Weather StatementJANClarke32 min
Aug 4, 2:11 PM CDTSpecial Weather StatementJANJasper49 min
Aug 4, 2:38 PM CDTSpecial Weather StatementJANJones37 min
Aug 4, 2:43 PM CDTSevere Thunderstorm WarningJANJones36 min
Aug 4, 3:24 PM CDTSpecial Weather StatementJANCovington36 min
Aug 4, 3:50 PM CDTSpecial Weather StatementJANJefferson Davis25 min
Aug 4, 4:08 PM CDTSpecial Weather StatementJANMarion37 min
Aug 4, 4:15 PM CDTSpecial Weather StatementJANJefferson Davis30 min
Aug 4, 4:22 PM CDTSpecial Weather StatementJANScott23 min
Aug 4, 5:40 PM CDTSpecial Weather StatementJANRankin35 min
Aug 4, 5:42 PM CDTSpecial Weather StatementJANSmith33 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.